# SDR 95ZZZX2318

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N758HV
- Make and model: Cessna R172K
- Aircraft serial: R1723117
- System (JASC): 2571 · Battery Box Structure
- Part: Battery Vent
- Condition: Loose
- Location: Aft Bag Compt
- Part time: 2,197 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY ACID IN BELLY OF AIRCRAFT FROM BATTERY BOX FORWARD.  CAUSED FROM BATTERY BOX OVERBOARD VENT DISCONNECTING FROM BOX WHEN BATTERY IS REMOVED.  OVERBOARD VENT SHOULD BE CLAMPED TO BATTERY BOX TO PREVENT PROBLEM.
